On the structure of lattices of subquasivarieties of congruence-noetherian quasivarieties

Studia Logica 78 (1-2):35 - 44 (2004)
Abstract
We study the structure of algebraic -closed subsets of an algebraic lattice L, where is some Browerian binary relation on L, in the special case when the lattice of such subsets is an atomistic lattice. This gives an approach to investigate the atomistic lattices of congruence-Noetherian quasivarieties.
Keywords Philosophy   Logic   Mathematical Logic and Foundations   Computational Linguistics
Categories (categorize this paper)
Reprint years 2005
DOI 10.1007/s11225-005-5044-y
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,169
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Added to PP index
2009-01-28

Total downloads
13 ( #362,235 of 2,191,856 )

Recent downloads (6 months)
1 ( #288,547 of 2,191,856 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature